HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Nonlinear Schrödinger equation with a point defect

Files in This Item:
pre768.pdf121.16 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83918

Title: Nonlinear Schrödinger equation with a point defect
Authors: Fukuizumi, Reika Browse this author
Ohta, Masahito Browse this author
Ozawa, Tohru Browse this author
Keywords: nonlinear Schr\"odinger equation with a delta potential
global well-posedness of the Cauchy problem
orbital stability and instability of the ground state
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 768
Start Page: 1
End Page: 14
Abstract: We study nonlinear Schr\"odinger equation with a delta-function impurity in one space dimension. Global well-posedness is proved for the Cauchy problem in $L^2(\R)$ under subcritical nonlinearity, as well as under critical nonlinearity with smallness assumption on the data. In the attractive case, orbital stability and instability of the ground state is proved in $H^1(\R)$.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69576
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University